# SDR A6WA2019062146672

- Difficulty date: June 13, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262153
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE BRACKET IN RH WHEEL WELL PRESSURE FLOOR AT F.S.524 RBL 22 IS CRACKED.
